Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Frequent drainage through ear, throat with dizziness in the mornings.No improvement with Flonase, Allegra. Remedy?

I been having problems with dizzyness due to a sinus condition that is being going on for almost a month. I feel drainage through my throat and I believe that it is going through my inner ear which is why I am dizzy. The doctor prescribed Flonase , and Alegra for allergies she said there is no infection but it does not go away. A friend of mine mentioned that I could have post nasal drip , whatever that means, but I am still struggling with the symptoms that are persistent every morning. Every morning I feel the drainage through my ear and throat and the dizziness. I was also recommended a garlic supplement .
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, this is not nothing to worry about this, if I would be your doctor then I would treat you with the following medicines,
1) Tab Cinnarizine one tab three times in day
2) Tab Azithromycin 500 mg once in day for three days
3) Tab Diphenhydramine three times in day
hope this information helps, take care and have nice day
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor